I just recently purchased that new Activia yogurt by Danone...
Its a probiotic yogurt with this patented bifobacteria in it that can live through digestion and make its way to the long intestine.. its supposed to be good for your system.
This stuff tastes amazing!! but one problem...
After eating it a couple times.. im getting this strange feeling.. like.. cold hands and feet and some mild dizziness?
Im no stranger to yogurt but it doesnt do that to me normally.. and there's no new ingredients that i havent had before in here.
Could this be the good bacteria strain doing something?
It very well could be that the good bacteria is "doing its job". I take probiotics in pill form. However, when I first started taking them, I didn't notice any initial side effects, BUT from what I have seen/read, what you're experiencing is normal. Probably what is happening is that the good bacteria is killing off the "baddies". That may be why you're experiencing the cold feet and dizziness.